Author Topic: Tinnitus in only one ear  (Read 213 times)

[Buddie]

Tinnitus in only one ear
« on: July 02, 2020, 09:32:21 pm »
Wondering if the fact that itís only one ear means itís not neurological and therefore not benzo-related. Anyone have it in just one ear?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Tinnitus in only one ear
« Reply #1 on: July 02, 2020, 10:54:29 pm »
Mine is in one ear also - it's fading away gradually.  I'm pretty sure it's benzo related.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Tinnitus in only one ear
« Reply #2 on: July 02, 2020, 11:15:04 pm »
Do you guys have the regular tinnitus (high pitch sound) or the pulsatil one (whooshing sound) that coincides with your heart beat?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Tinnitus in only one ear
« Reply #3 on: July 03, 2020, 12:31:06 am »
Mine is in one ear also - it's fading away gradually.  I'm pretty sure it's benzo related.

Ah I see, Iím glad itís fading! Mine isnít bad yet but Iím not done with my taper so Iím worried it could worsen. I really want to be done so I can see what Iím dealing with.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Tinnitus in only one ear
« Reply #4 on: July 03, 2020, 12:31:45 am »
Do you guys have the regular tinnitus (high pitch sound) or the pulsatil one (whooshing sound) that coincides with your heart beat?

Mine is just a high pitched noise so far, but its just recently started.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Tinnitus in only one ear
« Reply #5 on: July 18, 2020, 08:54:16 pm »
I too have high pitch Tinnitus and pray to God it will go away..  I'm hoping to jump on Aug 2nd and can deal with Tinnitus and other symptoms for a few months but praying it does away gradually.. 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Tinnitus in only one ear
« Reply #6 on: July 19, 2020, 08:45:25 pm »
I have the "whooshing " in one ear ( why just the one I don't know but I'm glad its not both...).
Far less intense or frequent than it used to be.  :thumbsup:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Tinnitus in only one ear
« Reply #7 on: July 19, 2020, 09:03:42 pm »
Hi Trina!
I'm curious as of when your swooshing tinnitus started and how you cope with it? Does it coincide with your heart beat? I've been dealing with it since my ordeal started. I took cipro antibiotic and lorazepan and a month later after a cold I got it. I've seen some people in here got it too. Most people and doctors think is the regular hi pitch tinnitus but is not. Most benzo gurus say that it'll go with time. In my case it's been two years and still suffer this sucker!
THANKS !
[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Tinnitus in only one ear
« Reply #8 on: July 21, 2020, 08:04:28 pm »
I had it only in one ear. Its been with me for 2 years since i started the taper. It has never been too loud but the other day it ramped up for about 30 seconds and sounded like a teapot whistling. Then it got quiet again.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Tinnitus in only one ear
« Reply #9 on: July 21, 2020, 08:29:29 pm »
I had it only in one ear. Its been with me for 2 years since i started the taper. It has never been too loud but the other day it ramped up for about 30 seconds and sounded like a teapot whistling. Then it got quiet again.

Lol it somehow went away after a week and got replaced with anxiety so bad I had to pause my taper and Iím gonna make smaller cuts now too.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.